# SDR UALA2011091204924

- Difficulty date: September 11, 2011
- Submitted: September 14, 2011
- Operation: Air carrier
- Aircraft: N578UA
- Make and model: Boeing 757222
- Aircraft serial: 26694
- Aircraft time: 61,841 hours, 21,749 cycles
- Engine: Pwa PW2037
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN DENT STA 260, STR 22L.  MAJOR REPAIR ACCOMPLISHED.  CUT OUT DAMAGED SKIN, HFEC INSP REF NDT PT 6, 51-00-01, NO CRACKS NOTED.  A .04 INSURANCE CUT REF SRM 53-00-01 RPR 2, AND INSTALLED SKIN DOUBLER.
